Hiroshima Mathematical Journal

Lie algebras with the minimal condition on centralizer ideals

Falih A. M. Aldosray and Ian Stewart

Full-text: Open access

Article information

Source
Hiroshima Math. J. Volume 19, Number 2 (1989), 397-407.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206129399

Mathematical Reviews number (MathSciNet)
MR1027942

Zentralblatt MATH identifier
0697.17010

Subjects
Primary: 17B05: Structure theory
Secondary: 17B65: Infinite-dimensional Lie (super)algebras [See also 22E65]

Citation

Aldosray, Falih A. M.; Stewart, Ian. Lie algebras with the minimal condition on centralizer ideals. Hiroshima Math. J. 19 (1989), no. 2, 397--407. https://projecteuclid.org/euclid.hmj/1206129399.


Export citation

References

  • [1] F. A. M. Aldosray, On Lie algebras with finiteness conditions, Hiroshima Math. J. 13 (1983) 665-674.
  • [2] R. K. Amayo and I. N. Stewart, Infinite-dimensional Lie algebras, Noordhoff, Leyden, 1974.
  • [3] C. Faith, Rings with ascending chain condition on annihilators, Nagoya Math. J. 27 (1966) 179-191.
  • [4] A. W. Goldie, Semi-prime rings with maximum conditions, Proc. London Math. Soc. 10 (1960) 201-220.
  • [5] I. N. Herstein, Topics in Ring Theory, Chicago U. Press, 1969.
  • [6] T. Ikeda, Chain conditions for abelian, nilpotent and soluble ideals in Lie algebras, Hiroshima Math. J. 9 (1979) 465-467.
  • [7] N. Kawamoto, On prime ideals of Lie algebras, Hiroshima Math. J. 4 (1974) 679-684.
  • [8] F. Kubo, Finiteness conditions for abelian ideals and nilpotent ideals in Lie algebras, Hiroshima Math. J. 8 (1978) 301-303.
  • [9] F. Kubo and M. Honda, Quasi-artinian Lie algebras, Hiroshima Math. J. 14 (1984) 563-570.
  • [10] D. H. McLain, A characteristically simple group, Proc. Camb. Philos. Soc. 50 (1954) 641-642.
  • [11] E. Schenkman, A theory of subinvariant Lie algebras, Amer. J. Math. 73 (1951) 433-474.
  • [12] I. N. Stewart, The minimal condition for subideals of Lie algebras implies that every ascendant subalgebra is a subideal, Hiroshima Math. J. 9 (1979) 35-36.
  • [13] S. Togo, The minimal condition for ascendant subalgebras of Lie algebras, Hiroshima Math. J. 7 (1977) 683-687.
  • [14] S. Togo, Maximal conditions for ideals in Lie algebras, Hiroshima Math. J. 9 (1979) 469-471.